Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 28, Issue 1

Issues

Entire functions sharing a polynomial with their derivatives and normal families

Jürgen Grahl / Chao Meng
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0902

Let ƒ be a nonconstant entire function and Q be a nonconstant polynomial. Let M be a positive number and k ≥ 2 be an integer. We prove that if ƒ and ƒ' share Q CM and |ƒ(k) (z)| ≤ M · (1 + |Q(z)|) whenever ƒ(z) = Q(z), then

is constant. Furthermore, we prove the corresponding normality criterion.

Keywords: Shared values; sharing a polynomial; entire function; normal family; Zalcman's lemma

About the article

Received: 2007-04-18

Published Online: 2009-09-25

Published in Print: 2008-01-01


Citation Information: Analysis, Volume 28, Issue 1, Pages 51–61, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0902.

Export Citation

© Oldenbourg Wissenschaftsverlag.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jianming Qi, Fanning Meng, and Wenjun Yuan
Journal of Function Spaces, 2018, Volume 2018, Page 1
[2]
Jianming Qi, Fanning Meng, and Wenjun Yuan
Journal of Function Spaces, 2016, Volume 2016, Page 1
[3]
F. Lü and J. Xu
Journal of Contemporary Mathematical Analysis, 2016, Volume 51, Number 1, Page 34
[4]
Jianming Qi, Feng Lü, and Wenjun Yuan
Advances in Difference Equations, 2013, Volume 2013, Number 1, Page 192
[5]
Jürgen Grahl and Shahar Nevo
Complex Variables and Elliptic Equations, 2010, Volume 55, Number 4, Page 347

Comments (0)

Please log in or register to comment.
Log in